Header menu link for other important links
Some fixed point theorems for (ψ− ϕ) -almost weak contractions in S-metric spaces solving conformable differential equations
, G.S. Saluja, R.W. Ibrahim
Published in Springer
Volume: 2020
Issue: 1
The aim of this paper is to establish some fixed point and common fixed point theorems for (ψ− ϕ) -almost weak contractions in complete S-metric spaces, followed by some supportive examples. Our results extend and generalize several results existing in the literature. We employ the outcomes of the fixed point theorems to establish the existence and uniqueness of a solution for a class of conformable differential equations which is a new branch of fractional calculus. © 2020, The Author(s).
About the journal
JournalData powered by TypesetJournal of Inequalities and Applications
PublisherData powered by TypesetSpringer